Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 186, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 5, 2015, 4:03 AM CDT for 4 counties in Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2015, 4:03 AM CDT (09:03 UTC)
- Expired
- Aug 5, 2015, 4:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Marion County, KS, McPherson County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 95 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 4:06 AM CDT | TSTM WND GST 60 | Lindsborg, KS | 50 TO 60 MPH WIND GUSTS. |
| Aug 5, 4:15 AM CDT | TSTM WND GST 60 | Mcpherson, KS | WIND GUSTS OF 50 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
360 WUUS53 KICT 050903 SVRICT KSC053-113-115-159-050945- /O.NEW.KICT.SV.W.0186.150805T0903Z-150805T0945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 403 AM CDT WED AUG 5 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS... SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS... NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS... MCPHERSON COUNTY IN CENTRAL KANSAS... * UNTIL 445 AM CDT * AT 402 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF GYPSUM TO NEAR GENESEO...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MCPHERSON...LINDSBORG...HILLSBORO...GALVA...CANTON...MARQUETTE... LITTLE RIVER...GENESEO...LEHIGH...WINDOM...TAMPA...DURHAM... MCPHERSON AIRPORT...MARION LAKE...ROXBURY AND KANOPOLIS LAKE. THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 54 AND 77. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3861 9828 3861 9716 3829 9701 3828 9794 TIME...MOT...LOC 0902Z 306DEG 30KT 3856 9744 3858 9815 HAIL...0.88IN WIND...60MPH $$ DARMOFAL
1 follow-up statement
784 WWUS53 KICT 050925 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 425 AM CDT WED AUG 5 2015 KSC053-113-115-159-050945- /O.CON.KICT.SV.W.0186.000000T0000Z-150805T0945Z/ RICE KS-ELLSWORTH KS-MARION KS-MCPHERSON KS- 425 AM CDT WED AUG 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTHEASTERN RICE...SOUTHEASTERN ELLSWORTH...NORTHWESTERN MARION AND MCPHERSON COUNTIES... AT 425 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEHIGH TO NEAR WINDOM...MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MCPHERSON...LINDSBORG...HILLSBORO...GALVA...CANTON...MARQUETTE... LITTLE RIVER...GENESEO...LEHIGH...WINDOM...TAMPA...DURHAM...MCPHERSON AIRPORT...MARION LAKE...ROXBURY AND KANOPOLIS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3861 9828 3861 9716 3829 9701 3828 9794 TIME...MOT...LOC 0925Z 307DEG 24KT 3839 9730 3834 9789 HAIL...0.88IN WIND...60MPH $$ DARMOFAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:07 AM CDT, 56 minutes earlier.
Area forecast discussion, Aug 5, 3:07 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 307 AM CDT WED AUG 5 2015 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 307 AM CDT WED AUG 5 2015 THIS MORNING: ANTICIPATING SCATTERED TO AT TIMES NUMEROUS SHOWERS/THUNDERSTORMS EARLY THIS MORNING THROUGH THIS MORNING...MAINLY NORTHEAST OF A LINE EXTENDING FROM GREAT BEND- WICHITA-ARKANSAS CITY...GRADUALLY EXITING TO THE SOUTHEAST LATE MORNING/EARLY AFTERNOON. THIS ACTIVITY IS IN RESPONSE TO MODEST/STRONG 850-700MB WARM/MOIST ADVECTION AHEAD OF SHORTWAVE ENERGY APPROACHING FROM THE NORTHWEST. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AMPLE ELEVATED INSTABILITY AND DEEP LAYER SHEAR COMBO (INCLUDING DECENT 0-3KM SHEAR FOR AN ORGANIZED WIND THREAT) SHOULD SUPPORT A HANDFUL OF STRONG/SEVERE STORMS...CAPABLE OF MARGINALLY SEVERE LARGE HAIL AND DAMAGING WINDS...ALONG WITH THE POTENTIAL FOR AREAS OF HEAVY RAINFALL AND LOCALIZED FLOODING. IN FACT...POCKETS OF VERY HEAVY RAINFALL RATES EXCEEDING 1-2 INCHES PER HOUR COULD PRODUCE ISOLATED INSTANCES OF FLASH FLOODING. THIS AFTERNOON-EVENING: THUNDERSTORM CHANCES LATER THIS AFTERNOON-EVENING OVER SOUTHEAST KS WILL BE DEPENDENT ON HOW FAR SOUTH THIS MORNING'S CONVECTIVE OUTFLOW PUSHES. IF CONVECTIVE OUTFLOW PUSHES WELL SOUTH INTO OK...AS ADVERTISED BY THE NAM...THEN ADDITIONAL PM STORM CHANCES WILL LIKELY BE MINIMAL. HOWEVER...THE LESS BULLISH RAP WOULD SUGGEST AT LEAST AN ISOLATED STRONG/SEVERE STORM CHANCE OVER SOUTHEAST KS LATER THIS AFTERNOON-EVENING...AS IT KEEPS THE EFFECTIVE FRONTAL ZONE A BIT FURTHER NORTH OVER SOUTHEAST KS. ALL- IN-ALL THOUGH...BRUNT OF LATE AFTERNOON-EVENING CONVECTION SHOULD REMAIN SOUTHEAST OF THE FORECAST AREA. THURSDAY-FRIDAY: A WARMING TREND IS EXPECTED FOR THURSDAY-FRIDAY...AS THE SOUTHWEST CONUS UPPER RIDGE BUILDS/MOVES EAST ACROSS THE SOUTHERN AND CENTRAL PLAINS. HIGH TEMPERATURES SHOULD PUSH THE CENTURY MARK BOTH DAYS...ESPECIALLY CLOSER TO THE OK BORDER OVER SOUTH-CENTRAL KS...WITH HEAT INDICES APPROACHING 105 DEGREES. SLIGHT TO MODEST THUNDERSTORM CHANCES EXIST BOTH DAYS...ESPECIALLY THE NORTHEAST HALF OF KS THURSDAY EVENING-NIGHT...AND THE NORTHERN HALF OF KS FRIDAY EVENING-NIGHT. ADK .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 307 AM CDT WED AUG 5 2015 SATURDAY-TUESDAY: CONTINUED HOT SUMMER WEATHER SHOULD CONTINUE FOR SATURDAY- SUNDAY...AS THE UPPER HIGH REMAINS ENTRENCHED ACROSS THE SOUTHERN CONUS...AND A FRONTAL BOUNDARY REMAINS JUST NORTH OF THE FORECAST AREA. DEWPOINT MAY BE TEMPERED SOME...ALTHOUGH HEAT INDICES IN THE 100-105 DEGREE RANGE (IF NOT HIGHER OVER SOUTHERN/SOUTHEAST KS) REMAIN PLAUSIBLE. ANY THUNDERSTORM CHANCES SATURDAY-SUNDAY WILL LIKELY BE LIMITED TO THE NORTHERN HALF OF KS AND NE DURING THE EVENING-OVERNIGHT HOURS. SOMEWHAT COOLER WEATHER TO NEAR SEASONAL NORMALS ALONG WITH STORM CHANCES SPREADING SOUTH IS SUPPORTED BY THE MEDIUM RANGE CONSENSUS FOR MONDAY-TUESDAY...AS A SHORTWAVE DROPS SOUTHEAST ACROSS THE GREAT LAKES/OHIO RIVER VALLEY...DRIVING A COLD FRONT SOUTH. FOR NOW ONLY WENT WITH SLIGHT CHANCES POPS SUNDAY EVENING-MONDAY. ADK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1150 PM CDT TUE AUG 4 2015 A RATHER INTERESTING AVIATION FORECAST OVERNIGHT INTO EARLY WED...AS WARM ADVECTION AHEAD OF THE SURFACE LOW PRESSURE AREA IN SW KS LEADS TO CHANCES OF SHOWERS/STORMS EARLY WED MORNING. EXPECT MOST AREAS TO REMAIN DRY FOR THE FIRST FEW HOURS...BUT THINK TSRA CHANCES WILL INCREASE LATE TONIGHT...INITIALLY OVER CENTRAL KS. WHERE A FEW STORMS MAY PROPAGATE SE INTO CENTRAL KS AFTER 08Z. CHANCES FOR AREAS NE OF KICT LOOK TO INCREASE LATE TONIGHT TOWARDS 08-09Z AS MOISTURE TRANSPORT AND WARM ADVECTION INCREASES ACROSS SOUTH CENTRAL KS...AHEAD OF THE MAIN SURFACE LOW. THIS WILL LEAD TO CONVECTION BECOMING MORE NUMEROUS FROM KSLN SE TO KCNU EARLY WED MORNING. SO WILL GO WITH VCTS FOR KCNU/KSLN FOR EARLY WED. WILL SEE A GRADUAL PUSH TO THE EAST OF THE STORM ACTIVITY ON WED MORNING...WHICH WILL KEEP VCTS/SHRA OVER THE KCNU TAF FOR MOST OF WED...WITH SHRA ENDING WEST TO EAST. AFTER THE STORMS MOVE OUT IN CENTRAL KS...COULD SEE SOME MVFR CIGS FOR KICT/KHUT AND KRSL/KSLN FOR EARLY WED MORNING. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 89 71 96 73 / 20 10 10 10 HUTCHINSON 89 70 95 71 / 20 10 10 10 NEWTON 86 69 93 71 / 40 10 10 20 ELDORADO 87 70 93 72 / 50 20 10 20 WINFIELD-KWLD 91 72 96 74 / 30 20 10 10 RUSSELL 88 68 95 69 / 20 0 10 20 GREAT BEND 89 69 96 70 / 10 0 10 10 SALINA 86 70 94 71 / 40 10 10 20 MCPHERSON 87 69 95 71 / 30 10 10 20 COFFEYVILLE 89 71 94 75 / 60 40 10 20 CHANUTE 86 70 92 72 / 70 40 10 30 IOLA 84 70 91 72 / 70 40 10 30 PARSONS-KPPF 87 71 93 74 / 70 40 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 4, 10:11 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1011 PM CDT TUE AUG 4 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1011 PM CDT TUE AUG 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG STORMS WILL REMAIN POSSIBLE OVERNIGHT ALONG A LINE FROM SALINA TO CHANUTE. LOCALLY HEAVY RAIN AND THE POTENTIAL LOW-LAND FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY EXIT THE EASTERN HALF OF KANSAS DURING THE DAY ON WEDNESDAY. THERE IS A SLIGHT CHANCE THAT STORMS MAY REDEVELOP OVER SOUTHEAST KANSAS DURING THE AFTERNOON AND EVENING HOURS...HOWEVER RAIN-COOLED AIR SHOULD RESULT IN LIMITED INSTABILITY AND SEVERE STORMS ARE NOT ANTICIPATED. PERIODIC THUNDERSTORM CHANCES ARE IN THE FORECAST FROM THURSDAY NIGHT THROUGH EARLY NEXT WEEK...PRIMARILY DURING THE LATE AFTERNOON...EVENING AND OVERNIGHT HOURS ACROSS THE NORTHERN HALF OF KANSAS. STRONG STORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. FINALLY...HEAT INDICES BETWEEN 100 AND 105 DEGREES ARE FORECAST ACROSS MUCH OF SOUTHERN KANSAS EACH AFTERNOON AND EARLY EVENING THROUGH AT LEAST EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Aug 5, 2:57 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
257 AM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL LINCOLN 39.04N 98.15W
08/05/2015 E1.00 INCH LINCOLN KS LAW ENFORCEMENT
MOSTLY NICKEL SIZE HAIL WITH A COUPLE NEAR QUARTER SIZE.
&&
KEDSpecial weather statement, Aug 5, 2:58 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 258 AM CDT WED AUG 5 2015 KSZ047-050830- BARTON KS- 258 AM CDT WED AUG 5 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 330 AM CDT * AT 256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MILBERGER...OR 8 MILES NORTH OF OTIS...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HOISINGTON...OLMITZ...GALATIA AND SUSANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3870 9903 3870 9873 3844 9872 3853 9903 TIME...MOT...LOC 0756Z 295DEG 29KT 3865 9902 DARMOFAL
Local storm report, Aug 5, 3:20 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
320 AM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST 17 W SALINA 38.82N 97.93W
08/05/2015 E50 MPH ELLSWORTH KS LAW ENFORCEMENT
STRONG WINDS OF 40 TO 50 MPH ALONG I-70 NEAR MILE MARKER
233.
&&
KEDLocal storm report, Aug 5, 3:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
335 AM CDT WED AUG 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND GST 2 NW SALINA 38.84N 97.64W
08/05/2015 E60 MPH SALINE KS TRAINED SPOTTER
WIND GUSTS OF 50 TO 60 MPH.
&&
KEDSpecial weather statement, Aug 5, 3:38 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
338 AM CDT WED AUG 5 2015
KSZ047-050915-
BARTON KS-
338 AM CDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 415 AM CDT
* AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOISINGTON...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOISINGTON...CLAFLIN...ODIN AND CHEYENNE BOTTOMS.
LAT...LON 3870 9873 3870 9871 3866 9848 3836 9848
3845 9880
TIME...MOT...LOC 0836Z 290DEG 27KT 3854 9870
DARMOFALSpecial weather statement, Aug 5, 3:45 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
345 AM CDT WED AUG 5 2015
KSZ048-049-051-052-050915-
SALINE KS-ELLSWORTH KS-MCPHERSON KS-MARION KS-
345 AM CDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN SALINE COUNTY IN CENTRAL KANSAS...
SOUTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 415 AM CDT
* AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CARLTON TO 6 MILES SOUTHWEST OF ELLSWORTH...AND MOVING SOUTHEAST AT
30 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...ELLSWORTH...KANOPOLIS...MARQUETTE...ASSARIA...
GYPSUM...GENESEO...SMOLAN...TAMPA...FALUN...KANOPOLIS STATE PARK...
KANOPOLIS LAKE...BRIDGEPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3861 9737 3861 9718 3855 9713 3852 9818
3873 9845 3877 9737
TIME...MOT...LOC 0844Z 308DEG 26KT 3872 9732 3868 9832
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:17 PM CDT | Special Weather Statement | ICT | Lincoln | 43 min |
| Aug 5, 1:38 AM CDT | Special Weather Statement | ICT | Lincoln | 37 min |
| Aug 5, 2:18 AM CDT | Special Weather Statement | ICT | Lincoln | 42 min |
| Aug 5, 2:47 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 28 min |
| Aug 5, 2:58 AM CDT | Special Weather Statement | ICT | Barton | 32 min |
| Aug 5, 3:05 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 40 min |
| Aug 5, 3:38 AM CDT | Special Weather Statement | ICT | Barton | 37 min |
| Aug 5, 3:45 AM CDT | Special Weather Statement | ICT | Ellsworth | 30 min |
| Aug 5, 4:12 AM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Rice, Saline | 5 hr |
| Aug 5, 4:23 AM CDT | Special Weather Statement | ICT | Ellsworth | 37 min |
| Aug 5, 4:32 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 28 min |
| Aug 5, 4:51 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 39 min |
| Aug 5, 5:04 AM CDT | Special Weather Statement | ICT | Ellsworth | 26 min |
| Aug 5, 5:26 AM CDT | Special Weather Statement | ICT | Butler | 34 min |
| Aug 5, 5:33 AM CDT | Areal Flood Warning | ICT | Butler, Harvey, McPherson, Marion, Reno, Rice and 1 more | 5 hr |
| Aug 5, 5:38 AM CDT | Special Weather Statement | ICT | Reno | 37 min |
| Aug 5, 5:47 AM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 5 hr |
| Aug 5, 5:56 AM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| Aug 5, 6:06 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| Aug 5, 6:29 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 31 min |
| Aug 5, 6:53 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Aug 5, 7:36 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho | 24 min |
| Aug 5, 8:22 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Woodson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.